# SDR R61A201311231289

- Difficulty date: November 23, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 17008814401
- Condition: Degraded
- Location: Rt Wing Refuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING PRESSURE REFUEL TUBE HAS SURFACE DEGRADATION ON FLANGES.   R & R RT WING PRESSURE REFUEL TUBE IAW AMM 20-10-13.
